Singular locally scalar representations of quivers in Hilbert spaces and separating functions

Authors

  • I. K. Redchuk
  • A. V. Roiter

Abstract

We consider locally scalar representations of extended Dynkin graphs in Hilbert spaces. The relation between these representations and the function ρ( n ) = 1 + ( n − 1 ) / ( n + 1 ) is established. We construct a family of separating functions that generalize the function ρ and play a similar role in a broader class of graphs.

Published

25.06.2004

Issue

Section

Research articles

How to Cite

Redchuk, I. K., and A. V. Roiter. “Singular Locally Scalar Representations of Quivers in Hilbert Spaces and Separating Functions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 56, no. 6, June 2004, pp. 796–809, https://umj.imath.kiev.ua/index.php/umj/article/view/3799.